# SDR AALA202405133155

- Difficulty date: May 11, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N922US
- Make and model: Airbus A321-231
- Aircraft serial: 6537
- Aircraft time: 29,173 hours, 11,874 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Washer
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Finger Doubler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR DAMPER FINGER REQUIRES ADJUSTMENT. ADJUSTED ADJUSTABLE WASHERS ON L1 PERCUSSION BELLCRANK FINGER IAW AA A321 AMM 52-11-14. ACCOMPLISHED BY NSA 2261.
